# SDR DALA2023060904697

- Difficulty date: June 6, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N939DG
- Make and model: Boeing 737-9
- Aircraft serial: 38684
- Aircraft time: 21,728 hours, 15,561 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2802922) FWD CARGO BAY HAS DAMAGED BAFFLE BETWEEN STA 500H TO 500I LH. REMOVED AND REPLACED BAFFLE IN FWD CARGO L/H STA 500H TO STA 500I IAW B737 SRM 51-40-02, B737 51-40-05 AND BOEING DWG# 143A7505.
